My 74 y/o mom has been on IV vanco for several weeks in a rehab center for MRSA-(total time in treat is 6 to 8 weeks)although they haven't given her any for 5 days now-they say her levels are too high. Just wondering if this is "normal" ? I'm worried about her kidneys and other side effects... I'm supposed to be meeting with her drs soon so Im just waiting and wondering... She has many other health issues and although she survived the ICU and was transferred to this rehab center now Im beginning to think we are not "out the the woods" at all!!! Any advice would be so helpful!!! Thanks!!
I am on IV Vancomycin and they check my levels as well. They are doing the correct thing to protect her kidneys. Since her level is too high the stopping of it will preserve her kidneys so please don’t worry. Once her levels have dropped they will more than likely restart it. Good luck to both of you!!
- Vancomycin Information for Consumers
- Vancomycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vancomycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Methicillin-Resistant Staphylococcus Aureus Infection - Have mrsa and noticed a place on tongue can?
Posted 28 Aug 2015 • 1 answer
Posted 20 Jun 2016 • 0 answers
Methicillin-Resistant Staphylococcus Aureus Infection - What kill's MRSA from living and thriving in
Posted 16 Aug 2016 • 0 answers
Posted 3 Apr 2017 • 1 answer
Posted 7 Mar 2018 • 1 answerFAQ by Drugs.com